# SDR C2XA95IA012

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12027929001A
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CENTER BUTT STRAP CORRODED FROM FRAME 37, TO 41.  MAINTENANCE REMOVED CORROSION, AND INSTALLED NEW SECTION OF BUTT STRAP.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TOTAL CYCLES 15,473.  (Z)
